# SDR DL72K000723

- Difficulty date: April 16, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Aircraft time: 60,244 hours, 49,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545803
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A GOUGE WAS FOUND IN THE FUSELAGE SKIN AT THE AFT EDGE OF THE C-2 DOOR AT FS 990.  THE DAMAGE WAS LOCATED APPROX 1 INCH ABOVE STRINGER 24R.  THE SKIN, DOUBLER AND TRIPLER WERE TRIMMED, INSPECTED AND TREATED PER ERA 334268-14.  THE DAMAGE WAS FOUND AT HMV.
